# SDR DALA2016041803161

- Difficulty date: April 16, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 49,140 hours, 28,017 cycles
- Engine: Iae V2528D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Case
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT VIBRATOR ISOLATOR THERMAL OVERHEATING FROM CRACK IN TURBINE CASE.  R & R AFT VIBRATIONS ISOLATOR IAW MM.
